# SDR DALA2024090308704

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 17,517 hours, 2,036 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Obstructed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3408 - DIV - INTO JFK DUE TO ALL LAVS ON LEFT SIDE INOPERATIVE. CORRECTIVE ACTION: REMOVED OBSTRUCTION FROM PLUMBING. REPLACED TORN O-RING AT L4 POSITION. OK FOR SERVICE. (6160616)
